# SDR SWIA202161635

- Difficulty date: August 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL CORRODED AROUND NUTPLATES BETWEEN FS473.15 AND FS513     (C-CHECK RO 10/07/2021)   REMOVED CORROSION FROM LH PRESSURE FLOOR SILL FROM FS 449.85 TO FS 513 IAW REO 601R-53-41-666 REV C DATED 11/06/2012. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
